I have been lying to my whole family for over a year and I have been taking Norco. I don' take a lot but I need to get off of it. I usually take 1-2 pills per day. I consider it too much but from what I have read on the internet, that's not really that much. I want to do this on my own, without any professional help. Can anyone tell me what symptoms I may experience and how long they may last? I know every situation is different so I am just looking for an estimate. I really don't want to let everyone know that I've been lying to them about it. HELP!!
Hi Jen, Glad your doing this now as it only gets worse. Your hard days will usually be about 5 days. Your going to feel fluish, runny nose, sneezing,yawning, coughing, heavy chest, jittery, sore and heavy limbs, chills, sweats....just kinda crummy. You may get off easy as your not on a high dose. Look up the Thomas recipe and get a good protien shake. Being hydrated and well norished will do wonders for you. Don't overthink the whole process. Stay as busy as you can and keep posting here for support. I do had to detox in private and while it was not ideal, it is doable. Much support to you.
Norco is my addiction. I would rather not take anything else. I plan on submersing myself in exercise and keeping busy, when I can. I have 3 children. I really do not want to take any pills anymore. I have health problems....high blood pressure and heart valve problems.
Forgot to mention....uuuhh, you'll have bathroom issues for a few days or so. Get some immodium and stay away from gas producing foods like green leafy stuff for the first couple days. Eat lean protien and comfort foods. Much Luck!
You are on a vey low dosage. Most likely you are going to go through the mildest forms of withdrawal symptoms. Since you have stated you already have a few health problems, I was wondering if you have a family support system in place. A little time off from the stress of your duties as mother may not only help you with detoxing but can help ease the symptoms of your other health problems.
Good luck to you, Jennifer. I am glad you are taking steps to quit before this becomes a much worse problem, and unchecked, it will. If you have any problems at all, post and someone will help you. Your symptoms shouldn't be all that bad....again, you are very smart to take care of this at an early stage.
So happy you made this decision before it escalated. Many, like myself, just did 1 or 2 a day... and then find ourselves in quite a pickle. Post your symptoms when you get them... we all have great suggestions for you! Proud of you! Andy
Wow great job in admitting you have a problem! I wish I had quit when I was at 1-2 per day. Instead I'm on day 3 of jumping from 5-8 percocet 10s per day. Honestly you're taking much less than me and it's really not toooo bad. Yesterday was the worst for me. I actually made it to work on Day 1 and plugged through. Day 2 I lost my appetite and had to stock up on the Ensure, saltine crackers, bananas, Immodium , and Powerade. Even though I felt bad I still went for a coupld of small walks and cooked dinner and was in bed by 7:30pm. Just don't try to overdo it and you'll be surprised that it's not as bad as you psyche yourself up for! I find myself praying all the time and blaring Christian music in my car when driving. It helps me so much so find something else to cling to besides a pill. I'm with you, it's time to stop letting them control your life and everything you do. Eventually you'll get to a point where you won't be able to even wake up without a pill waiting for you on your nightstand. Don't go there and jump now. We're all in this together and you can do it! You're ready! Do it lady:)!
I stumbled upon this site today and I have to tell you guys that I am very very grateful for the support. I am achy but I usually get a cold around this time of year so it probably isn't the pills. I have not had one today. It is 5 pm here. Thank you all. ♥
Hi Jennifer! You must be on the West side of the country, like me! I just wanted to add my welcome and support! You have been given great advice! I was also a secret detoxer, and while it is always better if you've got some support at home, you can do this! One thing I wanted to mention is that you need to make sure that you cut your source for the pills. Whether it be from a doctor or any other source! I know that for me, when things got rough it would have been easy to relapse if I had any access to my beloved pills! Congrats on the decision to quit before it got way out of control! I wish I had done that! Your detox should not be all that bad! It is flu season, you know!
I wish you all the best! Be sure to post anytime you have questions or need some support! Take care! We are here for you!
Hi Jennifer! I just wanted to welcome you as well to the forum and as you can already see there are alot of people ready and happily willing to help! Youve made a great choice to do this before it becomes a big problem!
Take vitamins, Eat when you can, take hot baths for the "crawling skin" and keep yourself busy to help with the fatigue and mental stuff. (hopefully your symptoms will be mild though) Keep us updated on how its going! :)
Hi Jennifer! How are you feeling today? Day 2 was the worst for me, but still not tooo bad. Try to get up and take a hot shower and move around...go for a walk, it works miracles (even though it sounds like the worst idea ever..haha)! You're doing great! Oh and go get some Ensure and take the vitamins in the Thomas Recipe. It works! Keep posting!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.